# SDR QXEA200701533

- Difficulty date: October 7, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 1,274 hours, 1,221 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT 2355, PUSHER SYSTEM FAIL CAUTION LIGHT ON.  TAXI OFF THE RUNWAY AFTER LANDING.  RAN CHECKLIST, MOMENTARY WHEN TESTING NR 2 STALL WARNING.  MAINTENANCE CYCLED POWER AND COMPLIED WITH STICK PUSHER ADJUSTMENT TEST.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
